# SDR IXXA07SMN103S

- Difficulty date: February 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING OUTBOARD LEADING EDGE OUTER SECTION HAS A  NON STANDARD REPAIR, BETWEEN STATION XFS 710.000 AND XFS 716.250.  REMOVED EXISTING NON STANDARD REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION FOUND.  FABRICATED NEW SKIN AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN AND  REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 07110 DATED 03-14-07, SEMAN DRAWING NUMBER ED-4454 DATED 02-19-07 AND EO SEMAN NUMBER 2007198 DATED 03-14-07, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001, FORM SEMAN 242-2, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-20D,
